# SDR IPXA1M66395

- Difficulty date: April 20, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 82,237 hours, 13,753 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2892504
- Condition: Cracked
- Location: Rws 551-555
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, CRACK RUNNING FROM FASTENER TO FASTENER OF RT WING L/E BEADED DOUBLER APPROX XOS STA 553.  REPAIRED RT WING INNER BEADED DOUBLER BETWEEN STA XOS551-555, REF SRM 57-40-02, REPAIR 9, FIG 203.
